Alert archive / Florida / High Surf Advisories in 2018

High Surf Advisory 4, NWS Mobile, AL

September 5, 2018Escambia County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this high surf advisory at Sep 5, 2018, 5:15 AM CDT for Escambia County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2018, 5:15 AM CDT (10:15 UTC)
Expired
Sep 5, 2018, 2:25 PM CDT
In force
9 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 63 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2018-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2018-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

879 
WHUS44 KMOB 051015 AAA
CFWMOB

Coastal Hazard Message...UPDATED
National Weather Service Mobile AL
515 AM CDT Wed Sep 5 2018

ALZ265-266-FLZ202-204-052000-
/O.NEW.KMOB.CF.Y.0002.180905T1015Z-180905T2000Z/
/O.NEW.KMOB.SU.Y.0004.180905T1015Z-180905T2000Z/
/O.CON.KMOB.RP.S.0022.000000T0000Z-180906T0000Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-
515 AM CDT Wed Sep 5 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Mobile has issued a High Surf
Advisory, which is in effect until 3 PM CDT this afternoon. A
Coastal Flood Advisory has also been issued. This Coastal Flood
Advisory is in effect until 3 PM CDT this afternoon. 

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* COASTAL FLOODING...2 to 3 feet above normally dry ground.
  
* Waves and Surf...5 to 7 feet. 

* TIMING...Through 3 PM CDT. 

* Impacts...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all level of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

A High Surf Advisory means that high surf will affect beaches in
the advisory area, producing localized beach erosion and
dangerous swimming conditions.

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

&&

$$

ALZ261>264-052000-
/O.NEW.KMOB.CF.Y.0002.180905T1015Z-180905T2000Z/
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
515 AM CDT Wed Sep 5 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

The National Weather Service in Mobile has issued a Coastal Flood
Advisory, which is in effect until 3 PM CDT this afternoon. 

* COASTAL FLOODING...2 to 3 feet above normally dry ground.

* TIMING...Through 3 PM CDT. 

* IMPACTS...Minor or nuisance type flooding especially in low
  lying areas along the coast and along bays and sounds.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Advisory indicates that onshore winds and tides
will combine to generate flooding of low areas along the shore.

&&

$$

FLZ206-052000-
/O.CON.KMOB.RP.S.0022.000000T0000Z-180906T0000Z/
Okaloosa Coastal-
515 AM CDT Wed Sep 5 2018

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all level of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
1 follow-up statement
882 
WHUS44 KMOB 051925
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
225 PM CDT Wed Sep 5 2018

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY MORNING...

ALZ265-266-FLZ202-204-060330-
/O.CAN.KMOB.CF.Y.0002.000000T0000Z-180905T2000Z/
/O.CAN.KMOB.SU.Y.0004.000000T0000Z-180905T2000Z/
/O.EXT.KMOB.RP.S.0022.000000T0000Z-180906T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-
225 PM CDT Wed Sep 5 2018

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY MORNING...
...COASTAL FLOOD ADVISORY IS CANCELLED...
...HIGH SURF ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Coastal
Flood Advisory. The High Surf Advisory has been cancelled. 

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected.
  The surf is dangerous for all level of swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard. 
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

&&

$$

ALZ261>264-052030-
/O.CAN.KMOB.CF.Y.0002.000000T0000Z-180905T2000Z/
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
225 PM CDT Wed Sep 5 2018

...COASTAL FLOOD ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Coastal
Flood Advisory. 


$$

FLZ206-060330-
/O.EXT.KMOB.RP.S.0022.000000T0000Z-180906T1200Z/
Okaloosa Coastal-
225 PM CDT Wed Sep 5 2018

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all level of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Sep 5, 12:12 AM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Sep 5, 12:12 AM CDT, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1212 AM CDT Wed Sep 5 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...Tropical Storm Gordon has made landfall near the
AL/MS state line and will continue to track inland through
southeast Mississippi tonight. Winds gradually relax as the
remnants of Gordon weaken and move away to the northwest. Showers
will continue throughout the day Wednesday as the far outer
rainbands make their way onshore. For the most part, expect MVFR
ceilings and breezy southeast winds. Rain chances decrease and
winds become lighter after 06.00z. /49

&&

.PREV DISCUSSION... /issued 724 PM CDT Tue Sep 4 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Have updated to increase QPF amounts overnight
substantially (increased by up to 2.5 inches) mainly over extreme
southwestern Alabama based on latest trends and data. No other
major changes.

PREV DISCUSSION... /issued 706 PM CDT Tue Sep 4 2018/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...As Tropical Storm Gordon's northeast quadrant begins to
push in, the environment is beginning to support isolated
tornadoes in any discrete embedded rainband supercells/ shear
couplets on its east side. The Storm Prediction Center has issued
Tornado watch # 369 in effect thru 4 AM Wed AM for Mobile county,
eastward to all of the northwest Florida Panhandle including the
northern coastal waters. Zone and coastal waters forecasts will be
updated to include these headlines. Note: As Tropical Storm
Gordon tracks more northwest, the tornado threat will likely
spread northwest into southeast MS later. /10

PREV DISCUSSION... /issued 438 PM CDT Tue Sep 4 2018/

NEAR TERM /Now Through Wednesday/...Tropical storm Gordon continues
to lift northwest with the latest forecast track from the
National Hurricane Center changing little with a landfall over
the Mississippi Gulf Coast this evening. There remains a small
window of opportunity for Gordon to increase to category 1
hurricane strength before landfall. Radar continues to show
rainbands over the coastal waters getting better defined,
spiraling westward and gradually inland as Gordon gains latitude.
There has been a history of brief strong wind gusts in rainbands
passing over observation points. In fact, Buoy 42012 indicated
sustained winds of 40.8 kts (47 mph) and peak gusts to 50.5 kts (58
mph) at 430 PM. We have also received reports of some water run-up
beginning on Dauphin Island. Conditions will continue to deteriorate
going into the evening.

All tropical hazards remain unchanged. The main takeaway
forecasters want to emphasize is that the bulk of the impacts,
strong winds/heavy rains in squalls, coastal flooding/surge, and
the potential of tornadoes will all be a threat tonight in warned
areas, to the east of where Gordon makes landfall. Remember
impacts from landfalling tropical systems can occur well away from
where the center makes landfall. Stay tuned.

Gordon is forecast to be weakening as it lifts northwest across
southwest Mississippi on Wednesday. Even so, there remains a heavy
rain and flooding threat in any detached rainbands during the
day. /10

SHORT TERM /Wednesday night Through Friday night/...Upper level
ridge over the Mid-Atlantic builds west during the short term.
Lingering deep layer tropical moisture plume stretching southeast
into the western zones from the remnants of Gordon over southwest
Arkansas supports maintaining a likelihood (60%) PoP over the
western zones Thursday. Some of the rains could be locally heavy.
Chance east. Chances of showers and storms trend closer to
seasonal on Friday. /10

LONG TERM /Saturday Through Tuesday/...Deep layer ridge builds
yet again over the Mid-Atlantic through the course of the medium
range while a trof axis in the higher levels is positioned over
the Plains. Environmental moisture remains sufficient for daily
rain chances to remain near seasonal levels given the westward
passage of mid level impulses on the southern periphery of the
deep ridge to aid in ascent. /10

MARINE...Impactful weather this period will be tonight. As
Tropical Storm Gordon gains latitude with the center approaching
the MS Gulf coast, marine conditions will deteriorate with high
winds and visibility reducing rains in squalls, elevated waves
over bays/sounds and high seas over the open Gulf waters. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through this evening for ALZ052-059-261>266.

     Tropical Storm Warning for ALZ261-262.

     Hurricane Warning for ALZ263>266.

     High Rip Current Risk through this evening for ALZ265-266.

FL...Flash Flood Watch through this evening for FLZ201>204.

     Tropical Storm Warning for FLZ201-202-204-206.

     High Rip Current Risk through this evening for FLZ202-204-206.

MS...Flash Flood Watch through this evening for MSZ067-075-076-078-
     079.

     Tropical Storm Warning for MSZ075-076-078-079.

GM...Tropical Storm Warning for GMZ634-635-655-675.

     Hurricane Warning for GMZ630>633-650-670.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Sep 4, 4:57 PM CDT, 12 hours 18 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
457 PM CDT Tue Sep 4 2018

ALZ265-266-052200-
Mobile Coastal-Baldwin Coastal-
457 PM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...
...HURRICANE AND TROPICAL STORM WARNINGS REMAIN IN EFFECT...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation likely tonight.

ALZ263-264-052200-
Mobile Central-Baldwin Central-
457 PM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...
...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Hurricane Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation likely tonight.

ALZ261-262-FLZ201-MSZ075-076-078-079-052200-
Mobile Inland-Baldwin Inland-Escambia Inland-Perry-Greene-Stone-
George-
457 PM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southwest Alabama, northwest
Florida and southeast Mississippi.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

ALZ051-053>058-060-FLZ205-052200-
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-Covington-
Okaloosa Inland-
457 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...Tonight.

Brief strong wind gusts possible with the passage of Tropical Storm
Gordon's outer rain bands.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation not expected to be required.

ALZ052-059-FLZ203-MSZ067-052200-
Washington-Escambia-Santa Rosa Inland-Wayne-
457 PM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

FLZ202-204-052200-
Escambia Coastal-Santa Rosa Coastal-
457 PM CDT Tue Sep 4 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

FLZ206-052200-
Okaloosa Coastal-
457 PM CDT Tue Sep 4 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH WEDNESDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required tonight.

GMZ630>633-650-670-675-052200-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
457 PM CDT Tue Sep 4 2018

...HURRICANE WARNING IN EFFECT...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Hurricane Warning.

GMZ634-635-655-052200-
Pensacola Bay System-Western Choctawhatchee Bay-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
457 PM CDT Tue Sep 4 2018

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tropical Storm Warning.

GMZ636-052200-
Eastern Choctawhatchee Bay-
457 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Winds and waves locally higher with the passage of Tropical Storm
Gordon's outer rain bands.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

In the hours before

Local storm report, Sep 5, 1:36 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
136 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TROPICAL STORM   BROOKLEY FIELD ASOS     30.61N 88.06W
09/04/2018                   MOBILE             AL   ASOS

            BROOKLEY FIELD ASOS SITE REPORTED GUSTS OF
            50 KNOTS (58 MPH).

&&

DRJ
Local storm report, Sep 5, 2:36 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
236 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      1 WSW TURKEY BRANCH     30.42N 87.84W
09/05/2018                   BALDWIN            AL   PUBLIC

            WATER OVER THE ROADWAY REPORTED IN THE
            COMMUNITY OF BARNWELL NEAR HIGHWAY 98 AND
            STATE HIGHWAY 181.

&&

DRJ
Local storm report, Sep 5, 2:40 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
240 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       PENSACOLA INTERNATIONAL 30.47N 87.19W
09/05/2018  E5.06 INCH       ESCAMBIA           FL   PUBLIC

            PENSACOLA ASOS RECORDED A RAINFALL TOTAL OF
            5.06 INCHES AS OF 06Z.

&&

DRJ
Local storm report, Sep 5, 2:57 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
257 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TROPICAL STORM   2 NNW THOMASVILLE       31.94N 87.74W
09/05/2018                   CLARKE             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS A TREE BLOWN DOWN
            ONTO A GARAGE IN THOMASILLE CRUSHING A
            VEHICLE.

&&

DRJ
Local storm report, Sep 5, 3:34 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
334 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     FLOOD            2 S ELSANOR             30.51N 87.58W
09/05/2018                   BALDWIN            AL   BROADCAST MEDIA

            IMAGE OF WATER FLOWING OVER THE ROADWAY ON
            COUNTY ROAD 87 IN BLADWIN COUNTY.

&&

DRJ
Local storm report, Sep 5, 4:09 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
409 AM CDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TROPICAL STORM   1 NW WALKER SPRINGS     31.55N 87.80W
09/05/2018                   CLARKE             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS A TREE DOWN ON
            WALKER SPRING ROAD TRIGGERED A CAR WRECK.

&&

DRJ

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:24 PM CDTFlash Flood WarningMOBEscambia, Santa Rosa12 hr
Sep 4, 8:31 PM CDTRiver Flood WarningMOBEscambia4 days
Sep 4, 9:29 PM CDTTornado WarningMOBEscambia, Santa Rosa31 min
Sep 4, 9:55 PM CDTTornado Warning Tornado observedMOBSanta Rosa27 min
Sep 4, 10:45 PM CDTFlash Flood WarningMOBEscambia, Santa Rosa12 hr
Sep 5, 3:10 AM CDTTornado WarningMOBOkaloosa, Santa Rosa29 min
Sep 5, 3:31 AM CDTTornado WarningMOBOkaloosa19 min
Sep 5, 5:15 AM CDTCoastal Flood AdvisoryMOBEscambia, Santa Rosa9 hr
Sep 5, 7:54 AM CDTFlash Flood WarningMOBEscambia, Santa Rosa6 hr
Sep 5, 9:57 AM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa6 hr
Sep 5, 1:50 PM CDTAreal Flood WarningMOBEscambia, Santa Rosa6 hr
Sep 4, 8:24 PM CDTRiver Flood WarningMOBBaldwin40 hr
Sep 4, 8:32 PM CDTRiver Flood WarningMOBBaldwin70 hr
Sep 4, 9:00 PM CDTFlash Flood WarningMOBMobile6 hr
Sep 5, 12:53 AM CDTTornado WarningMOBBaldwin25 min
Sep 5, 2:06 AM CDTFlash Flood WarningMOBClarke, Monroe, Washington6 hr
Sep 5, 3:19 AM CDTSpecial Marine WarningMOB26 min
Sep 5, 3:32 AM CDTSpecial Marine WarningMOB28 min
Sep 5, 4:30 AM CDTFlash Flood WarningMOBChoctaw, Clarke6 hr
Sep 5, 4:57 AM CDTSmall Craft AdvisoryMOB5 hr
Sep 5, 8:06 AM CDTFlash Flood WarningMOBBaldwin, Clarke, Monroe, Washington6 hr
Sep 5, 9:06 AM CDTFlash Flood WarningMOBClarke, Conecuh, Monroe, Wilcox6 hr
Sep 5, 9:35 AM CDTSpecial Marine WarningMOB115 min
Sep 5, 10:25 AM CDTFlash Flood WarningMOBChoctaw, Clarke5 hr
Sep 5, 12:53 PM CDTAreal Flood AdvisoryMOBMobile52 min

Nearby

High Surf Advisories in Florida, 2018High Surf Advisories in Alabama, 2018Every high surf advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.